Q on a potential vitex side effect

  1. Registered User
    cheatwood's Avatar
    Join Date
    Dec 2003
    Posts
    6
    Rep Power
    133

    Q on a potential vitex side effect


    does supplementation with vitex increase ejaculatory volume?

  2. Registered User
    Lean One's Avatar
    Join Date
    Nov 2003
    Location
    Earth
    Age
    41
    Posts
    2,674
    Rep Power
    1469

    Quote Originally Posted by cheatwood
    does supplementation with vitex increase ejaculatory volume?
    Yup
  3. Registered User
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Location
    Flagstaff, AZ
    Age
    42
    Posts
    7,699
    Rep Power
    513131

    A wee bit. So does Horny Goat weed.
    •   
       

  4. Registered User
    cheatwood's Avatar
    Join Date
    Dec 2003
    Posts
    6
    Rep Power
    133

    thx guys, i thought it did.
  5. Registered User
    Longdog's Avatar
    Join Date
    Jun 2003
    Location
    Chicago
    Posts
    1,261
    Rep Power
    767

    I've been on 1g vitex for 3 weeks, & havent noticed an increase.
  •   

      
     

Similar Forum Threads

  1. Reset A.D potential estrogen side effects?
    By slaydox in forum Supplements
    Replies: 20
    Last Post: 07-13-2008, 01:24 PM
  2. What potential risks/side effects would drinking pose?
    By Art Vandalay in forum Anabolics
    Replies: 6
    Last Post: 07-07-2005, 10:17 AM
  3. Replies: 4
    Last Post: 07-28-2004, 10:44 AM
  4. Strange side effect on M1T...
    By neckcrank in forum Anabolics
    Replies: 13
    Last Post: 12-04-2003, 12:38 PM
  5. sexual side effects on T1-Pro
    By abzolute in forum Anabolics
    Replies: 8
    Last Post: 08-11-2003, 07:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in